MathSciNet Relay Station
MathSciNet bibliographic data
MR3107398 05C85 (68M15)
Chen, Xie-Bin Construction of optimal independent spanning trees on folded hypercubes. Inform. Sci. 253 (2013), 147–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement